# SDR SWAA2024120270144

- Difficulty date: November 20, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N8672F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36940
- Aircraft time: 30,202 hours, 14,812 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Bracket
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SHELF PANEL 651FB; THE BRACKET FOR THE GEAR ACTUATOR FLEX LINE GUIDE IS CRACKED.<[01] REMOVED AND REPLACED BRACKET PER SRM 51-40-02.;[02] INSPECTED WORK PERFORMED. REMOVED AND REPLACED BRACKET PER SRM 51-40-02.
